Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 7, NWS Pueblo, CO

May 2, 2015Crowley County, Otero County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 2, 2015, 4:48 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2015, 4:48 PM MDT (22:48 UTC)
Expired
May 2, 2015, 5:18 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crowley County, CO, Otero County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 36 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2555 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WUUS55 KPUB 022248
SVRPUB
COC025-089-101-022330-
/O.NEW.KPUB.SV.W.0007.150502T2248Z-150502T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
448 PM MDT SAT MAY 2 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CROWLEY COUNTY IN SOUTHEASTERN COLORADO...
  NORTHWESTERN OTERO COUNTY IN SOUTHEASTERN COLORADO...
  NORTHEASTERN PUEBLO COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 530 PM MDT

* AT 447 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOONE...OR
  18 MILES EAST OF PUEBLO...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FOWLER...MANZANOLA...OLNEY SPRINGS...BOONE...CROWLEY...PUEBLO DEPOT
  AND AVONDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3804 10444 3840 10439 3832 10383 3786 10379
TIME...MOT...LOC 2247Z 274DEG 22KT 3819 10428 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
3 follow-up statements
229 
WWUS55 KPUB 022302
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT SAT MAY 2 2015

COC025-089-101-022330-
/O.CON.KPUB.SV.W.0007.000000T0000Z-150502T2330Z/
CROWLEY CO-OTERO CO-PUEBLO CO-
502 PM MDT SAT MAY 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHWESTERN CROWLEY...NORTHWESTERN OTERO AND EAST CENTRAL PUEBLO
COUNTIES...

AT 501 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOONE...OR 25
MILES EAST OF PUEBLO...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FOWLER...MANZANOLA...OLNEY SPRINGS AND CROWLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3809 10434 3837 10417 3832 10383 3786 10379
      3796 10415
TIME...MOT...LOC 2301Z 274DEG 22KT 3818 10417 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
369 
WWUS55 KPUB 022310
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
510 PM MDT SAT MAY 2 2015

COC025-089-101-022330-
/O.CON.KPUB.SV.W.0007.000000T0000Z-150502T2330Z/
CROWLEY CO-OTERO CO-PUEBLO CO-
510 PM MDT SAT MAY 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHWESTERN CROWLEY...NORTHWESTERN OTERO AND EAST CENTRAL PUEBLO
COUNTIES...

AT 510 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLNEY
SPRINGS...OR 30 MILES NORTHWEST OF LA JUNTA...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FOWLER...MANZANOLA...OLNEY SPRINGS AND CROWLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3799 10414 3829 10412 3832 10383 3786 10379
      3788 10384
TIME...MOT...LOC 2310Z 266DEG 30KT 3820 10402 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
509 
WWUS55 KPUB 022318
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
518 PM MDT SAT MAY 2 2015

COC025-089-101-022326-
/O.CAN.KPUB.SV.W.0007.000000T0000Z-150502T2330Z/
CROWLEY CO-OTERO CO-PUEBLO CO-
518 PM MDT SAT MAY 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CROWLEY...
NORTHWESTERN OTERO AND EAST CENTRAL PUEBLO COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  

STRONG GUSTY WINDS TO 50 MPH WILL OCCUR WELL AHEAD OF THIS STORM 
ACROSS CROWLEY AND NORTHERN OTERO COUNTIES THROUGH 6 PM.

ADDITIONAL NEW STORM DEVELOPMENT COULD OCCUR ACROSS OTERO AND 
CROWLEY COUNTIES INTO EARLY THIS EVENING. 

LAT...LON 3799 10414 3829 10412 3832 10383 3786 10379
      3788 10384
TIME...MOT...LOC 2314Z 274DEG 22KT 3820 10397 

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 2:35 PM MDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 2, 2:35 PM MDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
235 PM MDT SAT MAY 2 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 234 PM MDT SAT MAY 2 2015

A SHORTWAVE TROF MOVING ACRS THE AREA WILL HELPS SPREAD SHOWERS
AND THUNDERSTORMS EASTWARD ACRS THE FORECAST AREA THROUGH THIS
EVENING. THE MAIN TSTM THREATS WL BE GUSTY WINDS...WITH SOME OF
THE STRONGER STORMS PRODUCING SMALL HAIL. THERE IS STILL THE
CHANCE FOR A COUPLE MARGINALLY SEVERE STORMS WITH HAIL AROUND 1
INCH DIAMETER AND WIND GUSTS AROUND 60 MPH...ESPECIALLY OVR THE
SERN PLAINS. MOST IF NOT ALL PCPN SHOULD END BY MIDNIGHT.

ON SUN AN UPR TROF WL MOVE TO ALONG THE CA COAST BY LATE AFTERNOON.
THE SW TO S FLOW AHEAD OF THE TROF WL BRING AN INCREASE IN MSTR TO
THE FORECAST AREA AND A BETTER CHANCE FOR PCPN.  SHOWERS OR TSTMS WL
PROBABLY DEVELOP OVR THE MTNS...ESPECIALLY ALONG THE CONTDVD...BY
LATE MORNING...THEN SPREADING TO THE ERN PLAINS IN THE AFTERNOON.
HIGH TEMPS ON SUN WL STILL BE QUITE WARM...GENERALLY BEING 5-10 DEG
ABOVE AVERAGE.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 234 PM MDT SAT MAY 2 2015

...WET WEATHER AHEAD...

STILL ON TRACK FOR A PERIOD OF WET WEATHER...BEGINNING SUNDAY
EVENING AND LASTING AT LEAST THROUGH EARLY WEDNESDAY. WETTEST
PERIOD WILL LIKELY BE LATE MONDAY INTO TUESDAY.

QG FORCING WILL INCREASE SUN INTO MON AS THE UPPER LOW OVER SRN CA
BEGINS MOVING INTO THE DESERT SW...AND DIFFLUENT FLOW REGIME BECOMES
ESTABLISHED OVER THE CENTRAL-SRN ROCKIES. WHILE POPS WILL BE LOWER
SUN NIGHT...WILL LEAVE MENTION OF ISOLD OR SLIGHT CHANCE THUNDER
THROUGH THE NIGHT AND INTO MON MORNING. BY MONDAY...WE WILL SEE A
GOOD SRLY FETCH COMING UP FROM THE WRN GULF OF MEXICO. THE UPPER LOW
WILL BE MOVING THROUGH AZ. DEWPOINTS FROM THE UPPER 40S TO POSSIBLY
LOWER 50S WILL BECOME FIRMLY ESTABLISHED OVER THE ERN PLAINS. EXPECT
CONVECTION TO BECOME MORE WIDESPREAD THROUGH THE DAY. ON
PAPER...THERE ALSO LOOKS TO BE SOME THREAT OF SVR SINCE SHEAR AND
CAPE WILL BE FAVORABLE. HOWEVER...THERE MAY BE TOO MUCH IN THE WAY
OF CONVECTION TO ALLOW FOR ANY REAL ORGANIZED STORM DEVELOPMENT.
FLOODING CONCERNS...ESPECIALLY FOR THE WALDO AREA...WILL INCREASE
AND CONTINUE THROUGH TUE. TEMPS SHOULD DROP BACK INTO THE LOWER 70S
AND THEN 60S DURING THE FIRST COUPLE DAYS OF THE NEW WEEK.

SYSTEM IS PRETTY WARM WITH THE SW-NE TRAJECTORY...SO EXPECT SNOW
LEVELS TO BE PRETTY HIGH...AT LEAST 11K FEET INITIALLY IF NOT
HIGHER. HOWEVER...SINCE IT IS NOW MAY...RECREATIONISTS SHOULD BE
AWARE THAT WINTER CONDITIONS WILL STILL BE POSSIBLE FOR THE HIGHER
PEAKS...WITH SOME SPOTTY ACCUMS OF SIX INCHES OR MORE POSSIBLE
DURING THIS WET PERIOD.

WET WX CONTINUES AS THE UPPER LOW TRACKS INTO ERN CO ON TUE AND TUE
NIGHT. LATEST GUIDANCE IS INDICATING ANYWHERE FROM .5 TO 1.5 INCHES
OF QPF POSSIBLE OVER THE CWA FROM THIS SYSTEM. AS THE LOW TRACKS
INTO NE CO EARLY WED...EXPECT PRECIP CHANCES TO DROP OVER SERN
CO...BUT STILL COULD SEE ONGOING SHOWERS AND A FEW
STORMS...ESPECIALLY OVER THE NORTHERN SECTIONS AND CONTDVD.

SYSTEM FOR THE LATTER HALF OF NEXT WEEK LOOKS FAIRLY IMPRESSIVE
THROUGH EARLY FRIDAY...AS IT CUTS OFF OVER THE GREAT BASIN...BUT
THEN BOTH THE EC AND GFS TRACK IT NEWD THROUGH WY AND MT...SO MOST
OF SRN CO IS STUCK IN THE DRY SW FLOW SOUTH OF THE LOW CENTER. THIS
SYSTEM BRINGS CONSIDERABLY COLDER AIR TO THE MTS...HOWEVER...SO WILL
HAVE TO WATCH FOR SNOW POTENTIAL OVER THE CONTDVD AND UPPER ARKANSAS
DEPENDING ON HOW THE STORM TRACKS. FOR NOW...LOW POPS GIVEN BY
ENSEMBLE GUIDANCE LOOK APPROPRIATE FOR THE AREA. ROSE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 234 PM MDT SAT MAY 2 2015

VFR CONDITIONS ARE EXPECTED AT THE TERMINAL SITES THROUGH SUNDAY
AFTERNOON.  EVENING SHOWERS AND TSTMS MAY BE FOUND IN THE VCNTY OF
THE TERMINAL SITES TODAY...AND THEN AGAIN ON SUNDAY AFTERNOON. GUSTY
WINDS AND LIGHTNING WL BE THE MAIN TSTM THREATS...BUT SOME SMALL
HAIL COULD ALSO OCCUR.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...ROSE
AVIATION...28
Hazardous weather outlook, May 2, 11:01 AM MDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1101 AM MDT SAT MAY 2 2015

COZ058>089-093>099-031715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1101 AM MDT SAT MAY 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A WEATHER DISTURBANCE WILL BRING A ROUND OF AFTERNOON AND EVENING
THUNDERSTORMS TODAY. THUNDERSTORMS OVER THE MOUNTAINS EARLY THIS
AFTERNOON...WILL SPREAD EAST ACROSS THE PLAINS THROUGH THE
AFTERNOON AND INTO THE EVENING.

THE PRIMARY STORM THREATS TODAY WILL BE LIGHTNING AND WIND GUSTS
TO AROUND 50 MPH...WITH SOME OF THE STRONGER STORMS HAVING THE
POTENTIAL TO PRODUCE SMALL HAIL. HOWEVER...ONE OR TWO STORMS
COULD PRODUCE WIND GUSTS TO AROUND 60 MPH AND HAIL AROUND 1 INCH
IN DIAMETER...ESPECIALLY OVER THE FAR SOUTHEAST PLAINS.

ELEVATIONS ABOVE 10000 FEET COULD SEE LOCAL SNOW ACCUMULATIONS OF AN
INCH OR 2 FROM THE SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THUNDERSTORM POTENTIAL INCREASES ON SUNDAY. STORMS WILL
INITIALLY DEVELOP OVER THE HIGHER TERRAIN LATE IN THE
MORNING...THEN SPREAD ACROSS THE ENTIRE AREA THROUGH THE AFTERNOON
AND EVENING. THE PRIMARY STORM THREATS FOR MOST AREAS WILL BE
LIGHTNING AND GUSTY WINDS.

MONDAY THROUGH WEDNESDAY...PRECIPITATION CHANCES WILL INCREASE
ACROSS THE REGION AS A MAJOR UPPER LEVEL DISTURBANCE MOVES
THROUGH THE AREA. STORMS ON THESE DAYS WILL HAVE THE POTENTIAL
FOR HAIL AN INCH OR GREATER IN DIAMETER...WIND GUSTS TO AT LEAST 60
MPH...AND HEAVY RAINFALL. LOCALIZED HEAVY RAIN COULD IMPACT AREA
BURN SCARS...ESPECIALLY ON MONDAY AND TUESDAY.

FOR THURSDAY AND FRIDAY...THUNDERSTORM CHANCES WILL DECREASE
ACROSS THE PLAINS BUT CONTINUE OVER THE MOUNTAINS AND PALMER
DIVIDE. PRIMARY STORM THREATS BOTH DAYS WILL BE LIGHTNING AND
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
POSSIBLE THIS AFTERNOON AND EVENING OVER MOST OF SOUTHERN
COLORADO.

28/28

In the hours before

Special weather statement, May 2, 1:47 PM MDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
147 PM MDT SAT MAY 2 2015

COZ088-094-022015-
EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
147 PM MDT SAT MAY 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
215 PM MDT...

AT 146 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF THATCHER...OR 32 MILES
NORTHEAST OF TRINIDAD. THIS STORM WAS NEARLY STATIONARY.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL LAS ANIMAS
COUNTY.

LAT...LON 3749 10395 3733 10384 3721 10401 3745 10417
TIME...MOT...LOC 1946Z 062DEG 0KT 3739 10398

28
Special weather statement, May 2, 3:01 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT SAT MAY 2 2015

COZ084-022130-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
301 PM MDT SAT MAY 2 2015

...SPECIAL WEATHER STATEMENT...

AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RAMAH...OR 29 MILES SOUTHWEST OF LIMON...
MOVING EAST AT 15 MPH.

HEAVY RAIN AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS
STORM...ALONG WITH THE POTENTIAL FOR PEA SIZE HAIL.

LOCATIONS IMPACTED INCLUDE...
RAMAH.

LAT...LON 3894 10405 3901 10427 3913 10425 3913 10405
TIME...MOT...LOC 2100Z 280DEG 15KT 3909 10419

28
Special weather statement, May 2, 3:30 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MDT SAT MAY 2 2015

COZ081-085-022200-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
330 PM MDT SAT MAY 2 2015

...SPECIAL WEATHER STATEMENT...

AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM JUST SOUTH OF FALCON...ACROSS
EASTERN COLORADO SPRINGS...TO NEAR MIDWAY...AND MOVING SOUTHEAST AT
10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS...IN ADDITION TO SOME BRIEF HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...PETERSON AFB...
STRATMOOR...SCHRIEVER AFB...FORT CARSON...SECURITY-WIDEFIELD...
SECURITY...CIMARRON HILLS AND MIDWAY.

LAT...LON 3876 10439 3854 10470 3852 10484 3863 10495
      3893 10464
TIME...MOT...LOC 2128Z 293DEG 8KT 3885 10462 3862 10490

28
Special weather statement, May 2, 3:42 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
342 PM MDT SAT MAY 2 2015

COZ086-022215-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
342 PM MDT SAT MAY 2 2015

...SPECIAL WEATHER STATEMENT...

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR PUEBLO WEST...MOVING EAST AT 25
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH BRIEF HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...SALT CREEK...PUEBLO RESERVOIR AND PUEBLO WEST.

LAT...LON 3830 10491 3848 10488 3843 10447 3817 10457
TIME...MOT...LOC 2142Z 287DEG 22KT 3838 10483

28
Special weather statement, May 2, 4:25 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
425 PM MDT SAT MAY 2 2015

COZ085-022300-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
425 PM MDT SAT MAY 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL
500 PM MDT...

AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF HANOVER...OR 29 MILES NORTHEAST
OF PUEBLO...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN EL
PASO COUNTY.

LAT...LON 3853 10405 3853 10437 3868 10436 3869 10405
TIME...MOT...LOC 2225Z 272DEG 30KT 3859 10427

HODANISH
Special weather statement, May 2, 4:44 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
444 PM MDT SAT MAY 2 2015

COZ086-089-093-022315-
CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
444 PM MDT SAT MAY 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CROWLEY...NORTHWESTERN
OTERO AND NORTHEASTERN PUEBLO COUNTIES UNTIL 515 PM MDT...

AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BOONE...OR 21 MILES EAST OF PUEBLO...MOVING
EAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FOWLER...MANZANOLA...OLNEY SPRINGS...BOONE...CROWLEY...PUEBLO DEPOT
AND AVONDALE.

LAT...LON 3795 10446 3850 10428 3847 10379 3787 10389
TIME...MOT...LOC 2244Z 274DEG 23KT 3816 10425

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 12:52 PM MDTSpecial Weather StatementPUBSaguache23 min
May 2, 12:53 PM MDTSpecial Weather StatementPUBSaguache37 min
May 2, 1:06 PM MDTSpecial Weather StatementPUBMineral24 min
May 2, 1:23 PM MDTSpecial Weather StatementPUBRio Grande37 min
May 2, 1:47 PM MDTSpecial Weather StatementPUBLas Animas28 min
May 2, 3:01 PM MDTSpecial Weather StatementPUBElbert29 min
May 2, 3:30 PM MDTSpecial Weather StatementPUBEl Paso30 min
May 2, 3:42 PM MDTSpecial Weather StatementPUBPueblo33 min
May 2, 4:25 PM MDTSpecial Weather StatementPUBEl Paso35 min
May 2, 4:44 PM MDTSpecial Weather StatementPUBPueblo31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.